Indian Journal of Physics, ( ISI ), Volume (1), No (2), Year (2008-6) , Pages (51-55)

Title : ( Wavelet Linear Density Estimation for M-Dependent Random )

Authors: Hassan Doosti , احمد نزاکتی ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote


We propose a wavelet based linear density estimator for the estimation of the probability density function for a sequence of m-dependent random variables with a common one-dimensional probability density function and obtain an upper bound on L p -losses for the such estimators. Here, m may tend to infinity with the row index at a certain rate.


, M-dependent, multiresolution analysis, besov space, wavelets, nonparametric estimation of density functions
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Doosti, Hassan and احمد نزاکتی},
title = {Wavelet Linear Density Estimation for M-Dependent Random},
journal = {Indian Journal of Physics},
year = {2008},
volume = {1},
number = {2},
month = {June},
issn = {0973-1458},
pages = {51--55},
numpages = {4},
keywords = {M-dependent; multiresolution analysis; besov space; wavelets; nonparametric estimation of density functions},


%0 Journal Article
%T Wavelet Linear Density Estimation for M-Dependent Random
%A Doosti, Hassan
%A احمد نزاکتی
%J Indian Journal of Physics
%@ 0973-1458
%D 2008